Publication detail

Solvability of a close to symmetric system of difference equations

STEVIČ, S. IRIČANIN, B. ŠMARDA, Z.

Original Title

Solvability of a close to symmetric system of difference equations

English Title

Solvability of a close to symmetric system of difference equations

Type

journal article in Web of Science

Language

en

Original Abstract

The problem of solvability of a close to symmetric product-type system of di erence equations of second order is investigated. Some recent results in the literature are extended.

English abstract

The problem of solvability of a close to symmetric product-type system of di erence equations of second order is investigated. Some recent results in the literature are extended.

Keywords

Symmetric system of difference equations; product-type system

Released

27.06.2016

Location

USA

ISBN

1072-6691

Periodical

Electronic Journal of Differential Equations

Year of study

2016

Number

159

State

US

Pages from

1

Pages to

13

Pages count

13

Documents

BibTex


@article{BUT127640,
  author="Stevo {Stevič} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Solvability of a close to symmetric system  of difference equations",
  annote="The problem of solvability of a close to symmetric product-type system  of  di erence  equations  of  second  order  is  investigated.  Some  recent results in the literature are extended.",
  chapter="127640",
  howpublished="online",
  number="159",
  volume="2016",
  year="2016",
  month="june",
  pages="1--13",
  type="journal article in Web of Science"
}